# SDR AALA20140211001

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 88,044 hours, 14,107 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20H AFT ESCAPE PATH LIGHT LENS INOPERATIVE.  REPLACED LENS FOR SEAT 20H AFT ESCAPE PATH LIGHT, OPERATIONS CHECKED NORMAL.
